# SDR GAIA00702

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MAINTENANCE CHECK AT, IT WAS DISCOVERED THAT THE BS560 FRAME BETWEEN STRINGER S16R AND S17R WAS DENTED.  ACCOMPLISHED REPAIR IAW BOEING SRM 53-40-3, FIGURE 1. A/C WAS RETURNED TO SERVICE.
